# SDR USAAF00044

- Difficulty date: June 4, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31873101
- Condition: Detached
- Location: Service Door
- Part time: 18,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FORWARD SERVICE DOOR SLIDE FALLING OUT OF SLIDE PACK.  MAINTENANCE REPLACED SLIDE ASSY.  OK FOR SERVICE.  (M)
